MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US STAND CUP TRIAL D42 +3MM; EXTREMITY INSTRUMENTS : HUMERAL TRIALS

DEPUY ORTHOPAEDICS INC US STAND CUP TRIAL D42 +3MM; EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Model Number 2307-42-403
Medical Device Problem Codes Device-Device Incompatibility (2919); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During the surgery of shoulder prosthesis with delta xtend, the surgeon performed the trial with the trial cup standard size 42 +3.After performing it was quite difficult to remove the trial cup, and during the procedures of removing this trial cup was damaged on the edges.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination, therefore unavailable for a physical evaluation.However photographs were provided.Upon visual inspection of the photographs, some areas of shaved/shredded material around the outside edge of the device were noted.Additionally, nicks and other witness marks that appear to be consistent attempts of extraction were noted.The assembly/disassembly allegation cannot be evaluated thru a photograph.Based on the visual examination of the photographs, the complaint was partially confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
STAND CUP TRIAL D42 +3MM
Common Device Name
EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12510900
Report Number1818910-2021-20695
Device Sequence Number19663750
Product Code PHX
UDI-Device Identifier10603295115885
UDI-Public10603295115885
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-42-403
Device Catalogue Number230742403
Device Lot Number5367375
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1